Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Interpolation in $ H\sp{p}$-spaces


Author: Knut Øyma
Journal: Proc. Amer. Math. Soc. 76 (1979), 81-88
MSC: Primary 30D55
DOI: https://doi.org/10.1090/S0002-9939-1979-0534394-2
MathSciNet review: 534394
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that when we solve the classical interpolation problem in $ {H^p}$, we can also interpolate the first few derivatives at each point. We also study interpolating functions of minimal norm.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D55

Retrieve articles in all journals with MSC: 30D55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0534394-2
Article copyright: © Copyright 1979 American Mathematical Society